Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 9, NWS Milwaukee, WI

April 9, 2015Rock County, Walworth County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Apr 9, 2015, 7:36 PM CDT for Rock County, Walworth County, Wisconsin. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 9, 2015, 7:36 PM CDT (00:36 UTC)
Expired
Apr 9, 2015, 8:00 PM CDT
In force
24 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Rock County, WI, Walworth County, WI

The radar

The Milwaukee radar (KMKX), 42 km from the middle of the area, began a volume at 00:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 9, 1:48 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 0.6 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2015-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 338 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2015-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
338 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
1114 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

531 
WUUS53 KMKX 100036
SVRMKX
WIC105-127-100100-
/O.NEW.KMKX.SV.W.0009.150410T0036Z-150410T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
736 PM CDT THU APR 9 2015

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ROCK COUNTY IN SOUTH CENTRAL WISCONSIN...
  WESTERN WALWORTH COUNTY IN SOUTHEASTERN WISCONSIN...

* UNTIL 800 PM CDT

* AT 736 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  WHITEWATER...MOVING NORTHEAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  WHITEWATER...ELKHORN...DELAVAN LAKE...CLINTON...SHARON...DARIEN...
  DELAVAN...RICHMOND...LA GRANGE...TIFFANY...SHOPIERE...MILLARD...
  AVALON...JOHNSTOWN CENTER...TIBBETS...EMERALD GROVE...TROY
  CENTER...ALLENS GROVE AND ABELLS CORNERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR SOUTHEASTERN
WISCONSIN.

LAT...LON 4250 8901 4284 8873 4284 8841 4249 8875
TIME...MOT...LOC 0036Z 213DEG 44KT 4278 8881 

HAIL...1.00IN
WIND...60MPH
 
$$

BSH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 3:52 PM CDT, 3 hours 44 minutes earlier.

Area forecast discussion, Apr 9, 3:52 PM CDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
352 PM CDT THU APR 9 2015

.SHORT TERM...

TONIGHT AND FRIDAY...FORECAST CONFIDENCE IS MEDIUM.

SCATTERED CONVECTION DEVELOPING ACROSS NORTHWEST ILLINOIS...WITH
MAIN CONVECTION ALONG COLD FRONT TO THE SOUTHWEST OF THERE. THIS
ACTIVITY WILL SPREAD NORTHEAST INTO THE AREA OVER THE NEXT FEW
HOURS...SIMILAR TO TRENDS WITH THE MESOSCALE MODELS. SURFACE LOW
SHOULD SHIFT ACROSS FAR SOUTH CENTRAL AND SOUTHEAST WISCONSIN INTO
THIS EVENING.

THIS SHOULD BRING A SHOT OF SEVERE STORMS TO THAT AREA...MAINLY THE
AREA IN THE CURRENT TORNADO WATCH. A FEW TORNADOES...LARGE HAIL AND
DAMAGING WINDS ARE ALL POSSIBLE...WITH THE STRONG DEEP LAYER AND LOW
LEVEL WIND SHEAR. SOME CLOUD BREAKS MAY OCCUR AND HELP BUILD UP THE
MEAN LAYER CAPE VALUES.

SCATTERED RAIN SHOWERS ARE THEN EXPECTED AFTER THE FRONTAL PASSAGE
LATER THIS EVENING INTO FRIDAY...AS TWO STRONG 500 MB VORTICITY
MAXIMA ROTATE THROUGH THE REGION. MAY NEED HIGHER POPS FRIDAY
AFTERNOON WITH A COUPLE HUNDRED J/KG OF MEAN LAYER CAPE AVAILABLE.
GUSTY WEST TO NORTHWEST WINDS WILL DEVELOP LATER TONIGHT AS PRESSURE
GRADIENT BECOMES TIGHT. THESE WINDS WILL REMAIN GUSTY INTO FRIDAY.
LOW CLOUDS SHOULD LINGER LATER TONIGHT INTO FRIDAY...POSSIBLY
SCATTERING OUT IN THE AFTERNOON. WENT NEAR BLENDED GUIDANCE FOR
TEMPERATURES TONIGHT AND FRIDAY.

FRIDAY NIGHT THROUGH SUNDAY NIGHT...FORECAST CONFIDENCE MEDIUM.

THE UPPER TROUGH PASSAGE WILL OCCUR BY EARLY FRI EVENING WITH
SUBSIDENCE AND DRIER AIR ARRIVING. HIGH PRESSURE TO THEN SHIFT EWD
ACROSS THE REGION SAT MORNING WITH SLY WINDS DEVELOPING BY LATE IN
THE DAY. 925 MB TEMPS WILL WARM TO 9-10C YIELDING SFC TEMPS IN THE
LOWER 60S AWAY FROM LAKE MI. THE SLY WINDS WILL THEN INCREASE SAT
NT INTO SUN AS AN UPPER TROUGH MOVES INTO THE NRN PLAINS. MILD
TEMPS WILL CONTINUE. THERE ARE SMALL CHANCES OF RAIN ON SUNDAY AS
THE COLD FRONT AND UPPER TROUGH APPROACHES FROM THE WEST AND A
SHORTWAVE TROUGH PASSES JUST TO THE SOUTH. THE BEST CHANCES OF
SHOWERS WILL BE SUN NT WITH THE COOL FROPA.

.LONG TERM...MONDAY THROUGH THURSDAY...FORECAST CONFIDENCE MEDIUM.

WLY WINDS AND A DRY AIRMASS WITH SUNSHINE WILL KEEP THE TEMPS MILD
ON MON. THIS WILL BE FOLLOWED BY HIGH PRESSURE FOR MON NT INTO
TUE. SLY FLOW AND INCREASING MOISTURE WILL PREVAIL FOR WED AND THU
WITH A LARGE UPPER TROUGH MOVING INTO THE PLAINS AND LOW PRESSURE
TRACKING NNEWD FROM THE PLAINS INTO MN. CHANCES OF SHOWERS AND
TSTORMS ARE FORECAST WITH THE WARM...MOIST ADVECTION. ABOVE NORMAL
TEMPS TO CONTINUE.

&&

.AVIATION/00Z TAFS/...

CEILINGS BELOW ALTERNATE MINIMUMS ARE EXPECTED INTO THIS EVENING AT
TAF SITES...POSSIBLY RISING INTO MVFR CATEGORY AT KENOSHA. FOG HAS
MIXED OUT SOMEWHAT AT THE EASTERN TAF SITES...AND SHOULD REMAIN SO
INTO THIS EVENING.

SCATTERED THUNDERSTORMS ARE EXPECTED TO PUSH INTO THE AREA IN THE
NEXT FEW HOURS...AND EASTWARD THROUGH THE MIDDLE EVENING HOURS WITH
THE COLD FRONT AND LOW PRESSURE. SEVERE STORMS ARE POSSIBLE...WITH
LARGE HAIL...DAMAGING WINDS AND A FEW TORNADOES POSSIBLE.
VISIBILITIES DOWN TO AIRPORT MINIMUMS ARE POSSIBLE IN ANY STORMS.

WINDS WILL INCREASE AND BECOME WEST NORTHWEST BY 12Z
FRIDAY...LINGERING INTO THE DAYTIME HOURS. SOME SHOWERS ARE POSSIBLE
AS WELL...ESPECIALLY IN THE AFTERNOON. CEILINGS SHOULD REMAIN BELOW
ALTERNATE MINIMUMS TONIGHT INTO FRIDAY.

&&

.MARINE...

DENSE FOG ADVISORY HAS BEEN EXTENDED ACROSS THE NEARSHORE WATERS OF
LAKE MICHIGAN UNTIL 06Z TONIGHT. AREA WEB CAMERAS ARE SHOWING
VISIBILITIES GOING UP AND DOWN DEPENDING ON LOCATION. COOL AND MOIST
AIRMASS OVER THE WATERS WITH LIGHT WINDS HELPING KEEP THE FOG DENSE
OVER THE WATERS...AND SHOULD LINGER UNTIL WINDS PICK UP AFTER 06Z
FRIDAY.

A SMALL CRAFT ADVISORY IS IN EFFECT LATER TONIGHT INTO FRIDAY
AFTERNOON. FREQUENT OFFSHORE WIND GUSTS TO 30 KNOTS ARE EXPECTED. A
FEW GUSTS TO 35 KNOTS MAY OCCUR...BUT NOT FREQUENT ENOUGH FOR A GALE
WARNING. HIGH WAVES FROM THESE WINDS WOULD BE MAINLY TOWARD AND OVER
THE OPEN WATERS.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...DENSE FOG ADVISORY UNTIL 1 AM CDT FRIDAY FOR LMZ643>646.

     SMALL CRAFT ADVISORY FROM 1 AM TO 3 PM CDT FRIDAY FOR LMZ643>646.

&&

TONIGHT/FRIDAY AND AVIATION/MARINE...WOOD
FRIDAY NIGHT THROUGH THURSDAY...GEHRING
Hazardous weather outlook, Apr 9, 3:38 PM CDT, 3 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
338 PM CDT THU APR 9 2015

WIZ046-047-051-052-056>060-062>072-102045-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
338 PM CDT THU APR 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

A TORNADO WATCH IS IN EFFECT FOR PORTIONS OF SOUTH CENTRAL AND
SOUTHEAST WISCONSIN THROUGH 11PM. LARGE HAIL...DAMAGING WINDS
AND TORNADOES ARE ALL POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NEEDED THIS AFTERNOON AND EVENING.

LMZ643>646-102045-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
338 PM CDT THU APR 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

A DENSE FOG ADVISORY CONTINUES UNTIL THIS EVENING FOR FOG WITH
VISIBILITIES UNDER ONE MILE.

THUNDERSTORMS ARE LIKELY ALONG WITH A SLIGHT RISK OF SEVERE
THUNDERSTORMS THIS AFTERNOON AND EVENING...AS AN INTENSIFYING LOW
MOVES ACROSS SOUTHERN WISCONSIN.

EXPECT GUSTY WEST WINDS BEHIND THE DEPARTING LOW AND COLD FRONT LATE
TONIGHT. A SMALL CRAFT ADVISORY IS IN EFFECT. GALE FORCE GUSTS TO
35 KNOTS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

THE SMALL CRAFT ADVISORY IS IN EFFECT FRIDAY MORNING.

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY EVENING.

WWW.WEATHER.GOV/MKX

In the hours before

Special weather statement, Apr 9, 6:38 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
638 PM CDT THU APR 9 2015

WIZ051-058-059-100015-
WASHINGTON-DODGE-FOND DU LAC-
638 PM CDT THU APR 9 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN
WASHINGTON...NORTHEASTERN DODGE AND SOUTHEASTERN FOND DU LAC
COUNTIES...

AT 637 PM CDT...A STRONG THUNDERSTORM WAS OVER IRON RIDGE...OR NEAR
HORICON...MOVING NORTHEAST AT 45 MPH.

WINDS IN EXCESS OF 40 MPH AND 3/4 INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MAYVILLE...KEWASKUM...HORICON...JUNEAU...LOMIRA...CAMPBELLSPORT...
THERESA...HUSTISFORD...IRON RIDGE...ADDISON...ASHFORD...EDEN...
WOODLAND...WAYNE...KEKOSKEE...NEW FANE...KNOWLES...WAUCOUSTA...
ALLENTON AND NENNO.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
SOUTHEASTERN WISCONSIN.

LAT...LON 4363 8816 4354 8816 4354 8807 4352 8804
      4351 8804 4334 8860 4342 8873 4375 8829
TIME...MOT...LOC 2337Z 228DEG 38KT 4343 8855

BSH
Local storm report, Apr 9, 6:46 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
646 PM CDT THU APR 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     HAIL             4 SE HORICON            43.40N 88.58W
04/09/2015  E0.75 INCH       DODGE              WI   LAW ENFORCEMENT

&&

MG
Local storm report, Apr 9, 6:50 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
650 PM CDT THU APR 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HAIL             5 NW HUSTISFORD         43.40N 88.67W
04/09/2015  E0.25 INCH       DODGE              WI   AMATEUR RADIO

&&

SCHULTZ
Local storm report, Apr 9, 6:53 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
653 PM CDT THU APR 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0631 PM     HAIL             HORICON                 43.44N 88.64W
04/09/2015  E0.25 INCH       DODGE              WI   TRAINED SPOTTER

&&

SCHULTZ
Special weather statement, Apr 9, 7:00 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
700 PM CDT THU APR 9 2015

WIZ058-059-064-065-100030-
WASHINGTON-WAUKESHA-JEFFERSON-DODGE-
700 PM CDT THU APR 9 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN JEFFERSON...
NORTHWESTERN WASHINGTON...SOUTHEASTERN DODGE...NORTHWESTERN
WAUKESHA COUNTIES...

AT 659 PM CDT...A STRONG THUNDERSTORM WAS NEAR WATERTOWN...MOVING
NORTHEAST AT 55 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
WEST BEND...WATERTOWN...HARTFORD...SLINGER...KEWASKUM...OCONOMOWOC...
THERESA...HUSTISFORD...IRON RIDGE...LAC LA BELLE...IXONIA...
ADDISON...ASHIPPUN...RUBICON...LEBANON...WOODLAND...NEOSHO...WAYNE...
LAKE LAC LA BELLE AND MAPLETON.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR JEFFERSON
AND WAUKESHA COUNTIES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
WASHINGTON AND DODGE COUTNIES.

LAT...LON 4305 8860 4315 8879 4360 8840 4354 8840
      4354 8820 4347 8807
TIME...MOT...LOC 2359Z 217DEG 48KT 4317 8863

BSH
Local storm report, Apr 9, 7:24 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
724 PM CDT THU APR 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             HARTFORD                43.32N 88.39W
04/09/2015  E0.25 INCH       WASHINGTON         WI   PUBLIC

            RELAYED VIA FACEBOOK.

&&

SCHULTZ

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 7:00 PM CDTSpecial Weather StatementMKXWashington30 min
Apr 9, 7:09 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine, Walworth36 min
Apr 9, 7:16 PM CDTSevere Thunderstorm WarningMKXRock, Walworth29 min
Apr 9, 7:26 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine, Walworth34 min
Apr 9, 7:34 PM CDTSpecial Marine WarningMKX56 min
Apr 9, 7:43 PM CDTSevere Thunderstorm WarningMKXKenosha, Milwaukee, Racine, Walworth, Waukesha32 min
Apr 9, 7:48 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine, Walworth27 min
Apr 9, 7:58 PM CDTTornado Warning Tornado observedMKXKenosha, Racine, Walworth32 min
Apr 9, 8:14 PM CDTSevere Thunderstorm WarningMKXKenosha, Milwaukee, Racine31 min
Apr 9, 8:23 PM CDTSpecial Marine WarningMKX82 min
Apr 9, 8:28 PM CDTAreal Flood AdvisoryMKXKenosha, Milwaukee, Racine2 hr
Apr 9, 10:35 PM CDTWind AdvisoryMKXColumbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more5 hr
Apr 10, 12:27 AM CDTGale WarningMKX10 hr
Apr 10, 4:23 AM CDTRiver Flood WarningMKXMilwaukee18 hr
Apr 10, 4:23 AM CDTRiver Flood WarningMKXRacine25 hr
Apr 10, 3:43 PM CDTRiver Flood WatchMKXSauk54 hr
Apr 10, 3:43 PM CDTRiver Flood WatchMKXColumbia, Sauk29 hr
Apr 10, 3:43 PM CDTRiver Flood WatchMKXKenosha6 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.